# SDR AALA201808159007

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,923 hours, 27,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR SLIDE DETACHED.  FOUND GIRT BAR LANYARD LOOSE FROM COVER ACCOMPLISHED MONITOR AND CHALLENGE CARD 10151-3, REINSTALLED SLIDE PACK AND GIRT BAR LANYARD PER AMM 25-62-00, AT R-1 DOOR, CHECKS NORMAL.
